×

Found 81 Documents (Results 1–81)

100
MathJax

The asymptotic stability of the maximum of independent random elements in function Banach lattices. (English. Ukrainian original) Zbl 1308.60011

Theory Probab. Math. Stat. 86, 1-11 (2013); translation from Teor. Jmovirn. Mat. Stat. 86, 1-10 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Precise Laplace-type asymptotics for moderate deviations of the distributions of sums of independent Banach-valued random elements. (English. Russian original) Zbl 1060.60028

Theory Probab. Appl. 48, No. 4, 642-663 (2003); translation from Teor. Veroyatn. Primen. 48, No. 4, 720-744 (2003).
MSC:  60F10 46B09 60B99
PDF BibTeX XML Cite
Full Text: DOI

Anisotropic elastoplastic material behavior in fabric structures. (English) Zbl 1039.74002

Miehe, Christian (ed.), IUTAM symposium on computational mechanics of solid materials at large strains. Proceedings of the IUTAM symposium, Stuttgart, Germany, August 20–24, 2001. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1170-9/hbk). Solid Mech. Appl. 108, 201-210 (2003).
PDF BibTeX XML Cite

On maxima of independent random elements in Banach functional lattice. (English. Ukrainian original) Zbl 0985.60002

Theory Probab. Math. Stat. 61, 109-120 (2000); translation from Teor. Jmovirn. Mat. Stat. 61, 105-116 (2000).
MSC:  60B12 60G70 60G50
PDF BibTeX XML Cite

Strong bias of group generators: an obstacle to the “product replacement algorithm”. (English) Zbl 1005.20055

Proceedings of the 11th annual ACM-SIAM symposium on Discrete algorithms. San Francisco, CA, USA, January 9-11, 2000. Philadelphia, PA: SIAM. 627-635 (2000).
MSC:  20P05 68W30 20F05 60G50 20B40
PDF BibTeX XML Cite

Sieve of Eratosthenes and Kubilius model. (Crible d’Ératosthène et modèle de Kubilius.) (French) Zbl 0936.11052

Győry, Kálmán (ed.) et al., Number theory in progress. Proceedings of the international conference organized by the Stefan Banach International Mathematical Center in honor of the 60th birthday of Andrzej Schinzel, Zakopane, Poland, June 30-July 9, 1997. Volume 2: Elementary and analytic number theory. Berlin: de Gruyter. 1099-1129 (1999).
PDF BibTeX XML Cite

On weak and strong almost sure convergence of series of independent random elements in Banach spaces. (English. Russian original) Zbl 0926.60023

Theory Probab. Math. Stat. 56, 61-66 (1998); translation from Teor. Jmovirn. Mat. Stat. 56, 61-66 (1997).
MSC:  60F05 60B12 60F15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software